# SDR DL733010925

- Difficulty date: June 5, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 44,637 hours, 30,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SB 737-53A1173 REVISION 3, FOUND COCKPIT FLOOR WEBS JUST AFT OF 178 BULKHEAD CRACKED.
